| Model Number |
550AVHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) had significant value deviation.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
Per clinical review: on (b)(6) 2023, the team experienced a problem with their blood parameter monitor (bpm) while on cardiopulmonary bypass (cpb), described as 'all values had significant deviation'.The unit was changed out, with no blood loss, no delay, and the procedure was completed successfully.It was unable to be confirmed whether or not the system was calibrated properly.